# SDR SWIA2025090200620

- Difficulty date: June 20, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RH VERT STAB-TO-FUSELAGE AFT DRAG ANGLE REMOVAL FIND CRACK ON RH VERT STAB-TO-FUSELAGE FWD DRAG ANGLE #30352476 (C-CHECK RO 08/29/2025)BLENDED CORRODED AREA OF LH WING FUEL ACCESS PANEL LANDING 510AB IN REFERENCE WITH REO 601R-57-21-030 REV. -L, DATED 2014-02-05. PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEENING IN REF WITH REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  APPLIED SURFACE FINISH AS REQUIRED PER REO. COMPLETED CORROSION FINDINGS REPORT. REFERENCE CP 30350391 FOR EDDY CURRENT INSPECTION.
